Lionel Darondeau[1]

  • [1] Laboratoire de Mathématiques d’Orsay UMR 8628 Université Paris-Sud 11 F-91405 Orsay Cedex (France)

Annales de l’institut Fourier (0)

  • Volume: 0, Issue: 0, page 1-26
  • ISSN: 0373-0956

How to cite


Darondeau, Lionel. "null." Annales de l’institut Fourier 0.0 (0): 1-26. <http://eudml.org/doc/275351>.

affiliation = {Laboratoire de Mathématiques d’Orsay UMR 8628 Université Paris-Sud 11 F-91405 Orsay Cedex (France)},
author = {Darondeau, Lionel},
journal = {Annales de l’institut Fourier},
language = {eng},
number = {0},
pages = {1-26},
publisher = {Association des Annales de l’institut Fourier},
url = {http://eudml.org/doc/275351},
volume = {0},
year = {0},

AU - Darondeau, Lionel
JO - Annales de l’institut Fourier
PY - 0
PB - Association des Annales de l’institut Fourier
VL - 0
IS - 0
SP - 1
EP - 26
LA - eng
UR - http://eudml.org/doc/275351
ER -


  1. Gergely Bérczi, Thom polynomials and the Green-Griffiths conjecture Zbl1273.32036
  2. Gergely Bérczi, Moduli of map germs, Thom polynomials and the Green-Griffiths conjecture, Contributions to algebraic geometry (2012), 141-167, Eur. Math. Soc., Zürich Zbl1273.32036
  3. Damian Brotbek, Hyperbolicity related problems for complete intersection varieties, Compos. Math. 150 (2014), 369-395 Zbl06293656
  4. Lionel Darondeau, On the Logarithmic Green-Griffiths Conjecture Zbl06572640
  5. Jean-Pierre Demailly, Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Algebraic geometry—Santa Cruz 1995 62 (1997), 285-360, Amer. Math. Soc., Providence, RI Zbl0919.32014
  6. Jean-Pierre Demailly, Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture, Pure Appl. Math. Q. 7 (2011), 1165-1207 Zbl1316.32014
  7. Gerd-Eberhard Dethloff, Steven Shin-Yi Lu, Logarithmic jet bundles and applications, Osaka J. Math. 38 (2001), 185-237 Zbl0982.32022
  8. Simone Diverio, Differential equations on complex projective hypersurfaces of low dimension, Compos. Math. 144 (2008), 920-932 Zbl1193.32013
  9. Simone Diverio, Existence of global invariant jet differentials on projective hypersurfaces of high degree, Math. Ann. 344 (2009), 293-315 Zbl1166.32013
  10. Simone Diverio, Joël Merker, Erwan Rousseau, Effective algebraic degeneracy, Invent. Math. 180 (2010), 161-223 Zbl1192.32014
  11. Simone Diverio, Erwan Rousseau, A survey on hyperbolicity of projective hypersurfaces, (2011), Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro Zbl1250.32001
  12. William Fulton, Intersection theory, 2 (1998), Springer-Verlag, Berlin Zbl0885.14002
  13. Allen Hatcher, Algebraic topology, (2002), Cambridge University Press, Cambridge Zbl1044.55001
  14. Robert Lazarsfeld, Positivity in algebraic geometry. I, 48 (2004), Springer-Verlag, Berlin Zbl1066.14021
  15. Joël Merker, Jets de Demailly-Semple d’ordres 4 et 5 en dimension 2, Int. J. Contemp. Math. Sci. 3 (2008), 861-933 Zbl1161.13002
  16. Joël Merker, Application of computational invariant theory to Kobayashi hyperbolicity and to Green-Griffiths algebraic degeneracy, J. Symbolic Comput. 45 (2010), 986-1074 Zbl1202.32020
  17. Joël Merker, Algebraic Differential Equations for Entire Holomorphic Curves in Projective Hypersurfaces of General Type: Optimal Lower Degree Bound, Geometry and Analysis on Manifolds 308 (2015), 41-142, OchiaiTakushiroT. Zbl1333.32033
  18. Christophe Mourougane, Families of hypersurfaces of large degree, J. Eur. Math. Soc. (JEMS) 14 (2012), 911-936 Zbl1266.14016
  19. Junjiro Noguchi, Logarithmic jet spaces and extensions of de Franchis’ theorem, Contributions to several complex variables (1986), 227-249, Vieweg, Braunschweig Zbl0598.32021
  20. Donald S. Passman, The algebraic structure of group rings, (1977), Wiley-Interscience [John Wiley & Sons], New York-London-Sydney Zbl0368.16003
  21. Mihai Păun, Techniques de construction de différentielles holomorphes et hyperbolicité », Séminaire Bourbaki (Paris) (2012) 
  22. Erwan Rousseau, Équations différentielles sur les hypersurfaces de 4 , J. Math. Pures Appl. (9) 86 (2006), 322-341 Zbl1115.14009
  23. Stefano Trapani, Numerical criteria for the positivity of the difference of ample divisors, Math. Z. 219 (1995), 387-401 Zbl0828.14002

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.